# SDR 2011F00075

- Difficulty date: April 21, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Filed by: Lynch Flying Service Inc, repair station HSRR811E
- Aircraft: N570EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600164
- Engine: Pwa JT15D5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 991214715
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED IN A WARRANTY EXCHANGE UNIT FROM ACFT MFG AND WERE SENT A REPLACEMENT GAUGE 2/22/2011, SN 864BA.  THIS UNIT WAS O/H REF WO 0364333 BUT WHEN INSTALLED, THE LOWER HALF OF THE BACKLIGHTING IAW INOPERATIVE.  TROUBLESHOT THE BACKLIGHTING WIRING AND DETERMINED THAT THE FAULT WAS INTERNAL IN THE INSTRUMENT.
